# SDR SWAA2020022641706

- Difficulty date: February 9, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 56,224 hours, 33,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 149A8102
- Condition: Corroded
- Location: Bs 727-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SIDEWALL PANEL SUPPORT SEVERAL AREAS HAD CORROSIONS BETWEEN BS. 727 TO BS. 847, LBL 24.          / R&R SUPPORT IAW SRM.
